# SDR 98UAL900309

- Difficulty date: July 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Engine: Pwa PW4077
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Pin
- Part number: 51D271
- Condition: Failed
- Location: Nr 1 Bleed Valve
- Part time: 9,920 hours
- Component: Pwa, 51D048
- Stage of operation: CL
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

CREW REPORTS THAT NR 1 ENGINE EXHAUST GAS TEMPERATURE (EGT) IS 35 DEGREES HIGHER THAN NR 2 ENGINE EGT AND CLIMBING.  FUEL FLOW ON NR 1 IS 800 PPH GREATER THAT NR 2.  RETURNED TO MIA.  ENGINE REPLACED AT MIA.  FOUND 2.5 BLEED VALVE BELLCRANK PIVOT PIN FAILED.  PART WAS PRE-SB PW4G-112-72-60.  PROJECT IS UNDERWAY TO UPGRADE BLEED DESIGN TO SUBSEQUENT SB PW4G-112-72-106.
